MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 5,

EXACTECH, INC. OPTETRAK; OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 5,
Model Number 234-03-05
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
Male, age (b)(6), weight unknown, initial implant of right knee on (b)(6) 2013.Upon exposure of the knee joint, it was found that the femur was loose and could be removed by hand.Patient was last known to be in stable condition following the event.Device not returning due to the hospital won't release implants.Concomitant medical products: optetrak tibial tray (cn: 200-04-55, (b)(4)).Optetrak tibial insert (cn: 204-25-11, (b)(4)).
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted in the revision reported was likely the result of an insufficient bond between the implant and the bone, which led to aseptic (non-infected) femoral loosening.However, this cannot be confirmed as the devices were not available for evaluation.Section(s): no information has been provided: a4, a5, and b6.The following section(s) have additional info; g4, g5, g7, h1, h2, h3, and h7.

Brand Name
OPTETRAK
Common Device Name
OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 5,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10298969
Report Number1038671-2020-00356
Device Sequence Number19697634
Product Code JWH
UDI-Device Identifier10885862063281
UDI-Public10885862063281
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2013
Device Model Number234-03-05
Device Catalogue Number234-03-05
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR